2015 MAC Convention at Montreal

Attention: open in a new window. PDFPrintE-mail

Last Updated on Monday, 22 June 2015 15:30 Written by Abhinav Monday, 22 June 2015 15:09

PROGRAM


A. PRE-CONVENTION RECEPTION EVENING (Saturday, July 04, 2015)

Venue:              Restaurant  Royal, 5473 Avenue Royal Mount, Montreal


Time:                5 pm – 9 pm

Activity: Reception of outstation member, ice-breaking activities, convention preparatory round-up meeting, Children activities, discussion about ongoing & future MAC project.


BCONVENTION (Sunday, July 05, 2015 )

Venue:              Restaurant  Royal, 5473 Avenue Royal Mount, Montreal


10.00 am           - Arrival and assembly of Guests

10.30 am           - Program Introduction ( 5 mins) (By MC)

10.35 am          - INAUGURAL FUNCTION BOD & EC members take Dais

10.40 am          - Opening song / Seihou Esai - ho ima Manipur (Montreal local members )

10.50 am           - Welcome Address      ( name )

10.55 am           - Secretary’s Annual Report ( Secretary )

11.00 am           - Inaugural speech by 3 -4  people( 4-5 min/speaker)

11. 30am           - Presidential Remarks and Closing of Inaugural Session (By President)

11.40 am          - BUSINESS SESSION (Starts with Placing of Agenda) (5 mins)

11.55 am           - Vetting and Passing of any new project / reviewing old project

and  Audio-visual presentation on Manipur and Bangladesh project

12.10 am           - MAC Election of New Office Bearers

Introduction of New Office bearers

Presentation of new Project (if any)


12.30  pm         - LUNCH (1 hour)


01.30 pm          - Discussion / lecture  session (2-3 person talk on

specific topics/ideas with Q & A  ) Participatory approach


Coffee Break then we start cultural function


02.30 pm          - CULTURAL FUNCTION

02.35 pm          -  Manipuri Group Dance ( Montreal Ladies )

02.45 pm          - Manipuri Song by Pushpita Dev

02.55 pm          - Children performing session for 30 -45 mnts

03.30 pm          - Manipuri Songs by Sanayaima

03.50 pm          - Performance from GTA participants  (if any)

04.00 pm          -  Shayon fashion Show By Bidyutparna

04.30 pm          - Band Music by Leichin and Lan

04.45 pm          -  Songs / dance ( if any )

05.00 pm          -  Thabal Chongba (By Everybody )

05.45 pm          -  Vote of Thanks

05.50 pm          - Program Close

 


 

India Day

Attention: open in a new window. PDFPrintE-mail

Last Updated on Wednesday, 14 August 2013 17:35 Written by Rajkumar Wednesday, 14 August 2013 17:12

MANIPURI ASSOCIATION OF CANADA

9 Corral Court, Whitby Ontario L1N 8E7

PRESS NOTE

August 10, 2013

Toronto Mac/India-1. The Manipuri Association of Canada (MAC) participated in the India Day Celebration in Toronto, Canada on Sunday, August 10, 2013 organized by the Panorama India, a Pan-Canada Cultural Organization for people of Indian Origin in Canada. (more)

Manipuris in Toronto in the India Day Celebration on August 10, 2013 in Toronto

dance press 3
dance press 2
dance press 1
parade for press
parade
1/5 
start stop bwd fwd

 

MAC 2013

Attention: open in a new window. PDFPrintE-mail

Last Updated on Wednesday, 14 August 2013 17:30 Written by Abhinav Saturday, 06 July 2013 10:57

SECOND BIENNIAL CONVENTION
TORONTO, JUNE 29-30, 2013

 

A REPORT

The Second Biennial Convention of the Manipuri Association of Canada was organized as a three-event program during June 29-30, 2013.

 

The program started with a joyous reception evening party at the residence of Dr. Rajkumar Singh, President, MAC on June 29, 2013. The main Convention was held at the Convention Centre, Parkway Sheraton, Richmond Hill, Ontario on June 30, 2013 followed by a closing party organized in the evening at the residence of Dr. Joy Laishram, Chairman, Board of Directors, MAC (Read More)

 

SECOND BIENNIAL CONVENTION, TORONTO, JUNE 29-30, 2013

preconvention 21
preconvention 17
preconvention 16
mac_20130705_6
mac_20130705_5
mac_20130705_4
img_1946
img_1921
img_1904
convention 41
convention 39
convention 32
convention 15
convention 14
convention 13
convention 10
convention 9
convention 6
convention 5
convention 4
convention 3
convention 2
convention 1 - copy
01/23 
start stop bwd fwd